Alert archive / Pennsylvania / Tornado Warnings in 2010

Tornado Warning 13, NWS Binghamton, NY

July 23, 2010Sullivan County, New York; Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this tornado warning at Jul 23, 2010, 6:37 PM EDT for Sullivan County, New York; Pike County, Wayne County, Pennsylvania. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2010, 6:37 PM EDT (22:37 UTC)
Expired
Jul 23, 2010, 7:15 PM EDT
In force
38 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Sullivan County, NY, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:42 PM EDTTORNADO5 Se Honesdale, PAEF1. NUMEROUS TREES. ONE HOME DESTROYED BY TREES. 12 MILE PATH TO ABOUT 2 S LACKAWAXEN.
Jul 23, 6:45 PM EDTTSTM WND DMGLackawaxen, PAPOSSIBLE TORNADO. TEN OR MORE TREES DOWNED WITHIN THE MASTHOPE MOUNTAIN COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 12:46 PM EDTSevere Thunderstorm WatchSPC7 hr
Jul 23, 5:55 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2010-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2010-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WFUS51 KBGM 232237
TORBGM
NYC105-PAC103-127-232315-
/O.NEW.KBGM.TO.W.0013.100723T2237Z-100723T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT FRI JUL 23 2010

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  EAST CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 715 PM EDT.

* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  NARROWSBURG...MOVING SOUTHEAST AT 35 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  LACKAWAXEN BY 645 PM EDT...
  ELDRED AND GREELEY BY 650 PM EDT...
  SHOHOLA AND HIGHLAND LAKE BY 655 PM EDT...
  GLEN SPEY BY 700 PM EDT...
  MILLRIFT AND MILFORD BY 710 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

&&

LAT...LON 4131 7478 4130 7479 4127 7483 4153 7526
      4168 7511 4150 7473 4143 7475 4142 7474
      4140 7474 4138 7470 4135 7469
TIME...MOT...LOC 2236Z 306DEG 32KT 4156 7508

$$

MLJ
1 follow-up statement
952 
WWUS51 KBGM 232302
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
702 PM EDT FRI JUL 23 2010

NYC105-PAC103-127-232315-
/O.CON.KBGM.TO.W.0013.000000T0000Z-100723T2315Z/
SULLIVAN NY-PIKE PA-WAYNE PA-
702 PM EDT FRI JUL 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST
CENTRAL WAYNE...NORTHEASTERN PIKE AND SOUTHWESTERN SULLIVAN
COUNTIES...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TWIN 
LAKES...MOVING SOUTHEAST AT 45 MPH. ANOTHER STRONG TO SEVERE STORM 
WAS LOCATED JUST NORTHEAST OF HAWLEY...ALSO MOVING SOUTHEAST. THIS 
STORM ALSO HAS THE POTENTIAL TO PRODUCE A TORNADO.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4131 7478 4130 7479 4127 7483 4144 7511
      4150 7520 4161 7507 4144 7475 4143 7475
      4142 7474 4140 7474 4138 7470 4135 7469
TIME...MOT...LOC 2302Z 305DEG 40KT 4135 7484

$$

MLJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 23, 3:28 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 23, 3:28 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT FRI JUL 23 2010

.SYNOPSIS...

A WARM AND HUMID AIR MASS OVER THE REGION WILL COMBINE WITH WAVES
OF LOW PRESSURE TO TRIGGER SHOWERS AND THUNDERSTORMS THROUGH
SATURDAY NIGHT. COOLER AND DRIER AIR IS EXPECTED ON SUNDAY WITH
A FAIR WEATHER SYSTEM.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

DISC WILL BE BRIEF DUE TO ON GOING CONV. SHRT WV IS MVG OUT BUT
MUCH OF THE WRN HALF OF THE FCST AREA IS IN THE WRM SECTOR WITH
DEW PTS IN THE 70S AND TEMPS PUSHING 90. THIS HAS PRODUCED A VERY
UNSTABLE AIRMASS UP AGAINST THE FNTL BNDRY. RESULT OF THIS IS CONV
FIRING WITH PTNL SVR...WITH THE MAIN CNRN WIND DAMAGE WITH A DECENT
MID LVL JET PUNCHING THRU. OVRNGT FCST WILL CONT WITH LIKELY HIGH
CHANCE FOR THE CONV...WEAKENING LATE AS THE SHRT WV FNLY PULLS
EAST. ALSO...DESPITE THE FAST MVMT OF THE CELLS...CNRN REMAINS FOR
TRAINING CELLS AND PSBL FLOODING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...

ANOTHER MCS CLUSTER AND PTNL SVR EVENT ON TAP FOR SAT WITH
IMPRESSIVE MID LVL JET ASSISTING THE SYSTEM. TIMING DFRNCS AGAIN
BUT THE COMPLEX LOOKS TO APRCH SAT AFTN AND MVE THRU BY SAT EVE.
WILL AGAIN BE CNCRND FOR TRAINING CELS AND EMBEDDED HEAVY RAIN EVEN
WITH THE FAST MVG SYSTEM. QUITE A BIT OF QUESTION TOO ABOUT LATE
SAT NGT INTO EARLY SUN AS THE GFS HAS ONE FINAL ROUND OF CONV
BEFORE THE FNT MVES THRU. ATTM WILL HEDGE MY BETS AND KEEP CHANCE
POPS IN INTO SUNDAY. LATE SUNDAY...HIPRES BLDS IN AND FNLY PUSHES
THE FNT AND ASSOCIATED CONV WELL SOUTH OF THE FCST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
FOLLOWED HPC GUIDANCE. MODELS SIMILAR. HIGH PRESSURE OVER THE AREA
MONDAY MOVES OFF THE COAST TUESDAY. LATE TUESDAY NIGHT INTO
WEDNESDAY AND UPPER LEVEL TROF MOVES IN WITH A COLD FRONT WED NGT.
HAVE MAINLY WED AFTN AND NGT PRECIP. A BREAKK THURSDAY BEFORE A
STRONGER UL TROF AND SFC WAVE MOVES THROUGH FRIDAY. AS IS TYPICAL
HPC HAS SIDED WITH THE EURO AND EURO ENS. THE GFS IS FAST WITH THE
SECOND SYSTEM THURSDAY THEN DRY FRIDAY. TEMPERATURES CLOSE TO
NORMAL.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
STEADY RAIN HAS PUSHED EAST OF TAF SITES ATTM. MOST OF THE SITES
ARE VFR OR SHOULD BE VFR SOON. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED ACROSS NW PA AND WRN NY AND ARE MOVG INTO CENT NY. IN
THE SYR AND RME AREAS NOW AND SOON FOR THE REST OF NY. FOR KAVP
TSRA WILL HOLD OFF UNTIL AFTER 20Z. WITH SOME OF THE PRECIP CIGS
WILL DROP TO MVFR AND VSBYS TO IFR. SOME BRIEF HEAVY RAIN AND
GUSTY WINDS.

MVFR CIGS/VSBYS ARE LIKELY TO DEVELOP AGAIN AFTER 05Z WITHIN THE
VERY MOIST BOUNDARY LAYER CONDITIONS. THIS WILL IMPROVE BACK TO
VFR BETWEEN 12 AND 14Z.

WITH WARM FRONT NEAR SYR AND BGM AND AVP...THESE SITES ARE SOUTH
WHILE EAST OF THE FRONT RME IS ESE. RME SHIFTING TO SE. ITH AND
ELM ARE SW. SPEEDS 5 TO 10 KTS THIS AFTN. TONIGHT LIGHT AND
VARIABLE WINDS. SATURDAY AFTER 13Z W WINDS AT 5 TO 10 KTS.

OUTLOOK...

SAT AFTN TO SUN...VFR. AREAS MVFR IN PERIODS OF TSRA/SHRA SAT PM.

MON TO TUE...VFR. LOCALIZED IFR DURING EARLY MORNING
HRS...PRIMARILY AT KELM.

WED...VFR. SOME AFTN CONVECTION COULD DROP CONDITIONS TO MVFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...TAC
AVIATION...TAC
Hazardous weather outlook, Jul 23, 3:48 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
348 PM EDT FRI JUL 23 2010

NYZ009-015>018-036-037-044>046-056-057-062-PAZ039-040-043-044-047-
048-072-242000-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
348 PM EDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CROSS THE AREA THIS
EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO
PRODUCE GUSTY WINDS OR LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SATURDAY
AFTERNOON AND SATURDAY NIGHT AS A COLD FRONT SWEEPS THROUGH THE
REGION. STRONG TO SEVERE STORMS WILL BE POSSIBLE FROM LATE
AFTERNOON SATURDAY INTO SATURDAY NIGHT. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE.

IN ADDITION...A HOT AND HUMID AIRMASS WILL RESIDE ACROSS THE AREA
SATURDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES...ESPECIALLY
IN VALLEY LOCATIONS. A HEAT ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ022>025-055-PAZ038-242000-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BRADFORD-
348 PM EDT FRI JUL 23 2010

...SEVERE THUNDERSTORM WATCH 521 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SATURDAY
AFTERNOON AND SATURDAY NIGHT AS A COLD FRONT SWEEPS THROUGH THE
REGION. STRONG TO SEVERE STORMS WILL BE POSSIBLE FROM LATE
AFTERNOON SATURDAY INTO SATURDAY NIGHT. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE.

IN ADDITION...A HOT AND HUMID AIRMASS WILL RESIDE ACROSS THE AREA
SATURDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES...ESPECIALLY
IN VALLEY LOCATIONS. A HEAT ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 23, 1:07 PM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
107 PM EDT FRI JUL 23 2010

NYZ015-016-231730-
SENECA NY-YATES NY-
107 PM EDT FRI JUL 23 2010

...STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA AND YATES
COUNTIES...

* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR VINE VALLEY...AND
  MOVING EAST AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  YATESVILLE AND FRIEND AT 115 PM EDT...
  MILO MILLS AND PENN YAN AT 120 PM EDT...
  MAYS MILLS AND DRESDEN AT 125 PM EDT...
  WILLARD AND OVID AT 130 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4269 7736 4276 7733 4277 7731 4278 7701
      4277 7698 4283 7697 4282 7674 4256 7673
      4259 7737 4268 7737

BMW
Special weather statement, Jul 23, 3:17 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
317 PM EDT FRI JUL 23 2010

NYZ022>024-232000-
CHEMUNG NY-SCHUYLER NY-STEUBEN NY-
317 PM EDT FRI JUL 23 2010

...STRONG THUNDERSTORM WILL AFFECT CENTRAL STEUBEN...NORTHWESTERN
CHEMUNG AND SOUTHERN SCHUYLER COUNTIES...

* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR KANONA...AND
  MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  RHEIMS AT 325 PM EDT...
  HAMMONDSPORT AND URBANA AT 330 PM EDT...
  SONORA AT 335 PM EDT...
  BRADFORD AND WAYNE AT 340 PM EDT...
  BRADFORD AND TYRONE AT 345 PM EDT...
  MONTEREY AND ALTAY AT 350 PM EDT...
  TOWNSEND AND BEAVER DAMS AT 355 PM EDT...
  WEDGEWOOD AND MORELAND AT 400 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4244 7672 4219 7678 4232 7749 4250 7745

RHB
Special weather statement, Jul 23, 3:48 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
348 PM EDT FRI JUL 23 2010

NYZ023>025-055-232045-
CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY-
348 PM EDT FRI JUL 23 2010

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHEMUNG...NORTHERN
TIOGA...SCHUYLER AND SOUTHERN TOMPKINS COUNTIES...

* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR READING
  CENTER...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BURDETT AND WATKINS GLEN AT 355 PM EDT...
  BENNETTSBURG AND MONTOUR FALLS AT 400 PM EDT...
  SMITH VALLEY AND CATHARINE AT 405 PM EDT...
  MECKLENBURG AT 410 PM EDT...
  ALPINE AND CAYUTA AT 415 PM EDT...
  NEWFIELD HAMLET AND NEWFIELD AT 425 PM EDT...
  WEST DANBY AND SOUTH HILL AT 430 PM EDT...
  DANBY AND NORTH SPENCER AT 435 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4248 7704 4248 7699 4246 7698 4246 7695
      4247 7689 4251 7690 4236 7613 4210 7625
      4237 7709

MLJ
Special weather statement, Jul 23, 3:57 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 PM EDT FRI JUL 23 2010

NYZ055-056-PAZ038-039-232045-
BRADFORD PA-BROOME NY-SUSQUEHANNA PA-TIOGA NY-
357 PM EDT FRI JUL 23 2010

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BRADFORD...
NORTHWESTERN SUSQUEHANNA...SOUTHERN TIOGA AND SOUTHWESTERN BROOME
COUNTIES...

* AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR BARTON...
  AND MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  OWEGO AT 405 PM EDT...
  WINDHAM AT 410 PM EDT...
  WEST WARREN AND APALACHIN AT 415 PM EDT...
  LITTLE MEADOWS AND WARREN CENTER AT 420 PM EDT...
  FRIENDSVILLE AND VESTAL CENTER AT 425 PM EDT...
  BIRCHARDVILLE AT 430 PM EDT...
  WYOANNA AND BRACKNEY AT 435 PM EDT...
  MONTROSE AT 440 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4200 7564 4176 7574 4198 7656 4215 7649

MLJ
Special weather statement, Jul 23, 4:29 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
429 PM EDT FRI JUL 23 2010

NYZ025-045-055-056-232130-
BROOME NY-CHENANGO NY-TIOGA NY-TOMPKINS NY-
429 PM EDT FRI JUL 23 2010

...STRONG THUNDERSTORM WILL AFFECT NORTHERN TIOGA...SOUTHEASTERN
TOMPKINS...SOUTHWESTERN CHENANGO AND WESTERN BROOME COUNTIES...

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR WILLSEYVILLE...
  AND MOVING EAST AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WEST NEWARK AND JENKSVILLE AT 435 PM EDT...
  NEWARK VALLEY AND BERKSHIRE AT 440 PM EDT...
  EAST BERKSHIRE AND FOSTER AT 445 PM EDT...
  MAINE AND NANTICOKE AT 450 PM EDT...
  BINGHAMTON AIRPORT AND ENDWELL AT 455 PM EDT...
  CASTLE CREEK AND JOHNSON CITY AT 500 PM EDT...
  PORT CRANE AND CHENANGO BRIDGE AT 505 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4229 7576 4207 7581 4218 7649 4235 7645

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:07 PM EDTSpecial Weather StatementBGMSeneca, Yates23 min
Jul 23, 3:17 PM EDTSpecial Weather StatementBGMSchuyler43 min
Jul 23, 3:48 PM EDTSpecial Weather StatementBGMSchuyler, Tioga57 min
Jul 23, 4:29 PM EDTSpecial Weather StatementBGMBroome, Tioga61 min
Jul 23, 4:49 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Sullivan56 min
Jul 23, 6:07 PM EDTTornado WarningBGMSullivan38 min
Jul 23, 7:12 PM EDTSevere Thunderstorm WarningBGMSullivan35 min
Jul 23, 3:57 PM EDTSpecial Weather StatementBGMSusquehanna48 min
Jul 23, 5:23 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne67 min
Jul 23, 5:40 PM EDTTornado WarningBGMLackawanna, Susquehanna, Wayne35 min

Nearby

Tornado Warnings in Pennsylvania, 2010Tornado Warnings in New York, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.